advertisement
Question
Posted by: lolza | 2008/06/19

itchy vagina

Hi,

I have a very itchy vagina, it get worse before my monthly period and there after. This started after my derma put me on doxy.

can this be a as a results of using doxy. pls help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it could. It is most likely thrush and you may need monthly treatment for a while. talk to your gynae

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement